# SDR VNAA202328020012

- Difficulty date: January 1, 2023
- Submitted: March 5, 2023
- Operation: Air carrier
- Aircraft: N605NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15467
- Aircraft time: 7,801 hours, 6,751 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT RAIL LBL9.00 BETWEEN FS 661.00 + 32.00 AND F.S. 677.00
